# SDR CA130513014

- Difficulty date: May 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,771 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 206040118001
- Condition: Damaged
- Location: T/R Drive Shaft
- Part time: 9,061 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 100/300/600 HOUR INSPECTION AN ANOMALY WAS FOUND ON THE MAIN DRIVESHAFT COUPLING.  1 FLANGE INNER SURFACE APPEARS TO HAVE BEEN TURNED DOWN ON A LATHE SO THAT IT IS APPROXIMATELY 0.050" THINNER THAN THE FLANGE ON THE OPPOSITE END OF THE COUPLING.
